Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 164, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2011, 5:24 AM CDT for Crawford County, Lawrence County, Illinois. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2011, 5:24 AM CDT (10:24 UTC)
- Expired
- Jun 19, 2011, 6:00 AM CDT
- In force
- 36 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, IL, Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
094
WUUS53 KILX 191024
SVRILX
ILC033-101-191100-
/O.NEW.KILX.SV.W.0164.110619T1024Z-110619T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
524 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 600 AM CDT.
* AT 521 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF BRIDGEPORT...OR
8 MILES SOUTHWEST OF LAWRENCEVILLE...AND MOVING NORTHEAST AT 55
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...BRIDGEPORT...BIRDS...FLAT ROCK...RUSSELLVILLE...
BILLETT...PETROLIA...PINKSTAFF AND LAWRENCEVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3867 8756 3866 8760 3861 8761 3857 8765
3857 8773 3870 8788 3903 8758 3899 8756
3895 8751 3886 8754 3885 8752 3882 8752
3879 8749 3874 8749
TIME...MOT...LOC 1024Z 221DEG 47KT 3867 8776
WIND...HAIL 60MPH 0.75IN
$$
AUTEN2 follow-up statements
470
WWUS53 KILX 191051
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
551 AM CDT SUN JUN 19 2011
ILC101-191101-
/O.CAN.KILX.SV.W.0164.000000T0000Z-110619T1100Z/
LAWRENCE IL-
551 AM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3890 8769 3903 8758 3899 8756 3895 8751
3887 8754
TIME...MOT...LOC 1051Z 221DEG 47KT 3894 8746
$$
ILC033-191100-
/O.CON.KILX.SV.W.0164.000000T0000Z-110619T1100Z/
CRAWFORD IL-
551 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CRAWFORD COUNTY UNTIL 600 AM CDT...
AT 549 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF RUSSELLVILLE...OR 15
MILES SOUTHEAST OF ROBINSON...MOVING NORTHEAST AT 55 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3890 8769 3903 8758 3899 8756 3895 8751
3887 8754
TIME...MOT...LOC 1051Z 221DEG 47KT 3894 8746
WIND...HAIL 60MPH 0.75IN
$$
AUTEN568
WWUS53 KILX 191103
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
603 AM CDT SUN JUN 19 2011
ILC033-191114-
/O.EXP.KILX.SV.W.0164.000000T0000Z-110619T1100Z/
CRAWFORD IL-
603 AM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAWFORD COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3890 8769 3903 8758 3899 8756 3895 8751
3887 8754
TIME...MOT...LOC 1051Z 221DEG 47KT 3894 8746
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:00 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 19, 3:00 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 AM CDT SUN JUN 19 2011 .DISCUSSION... ISSUED 300 AM CDT SUN JUN 19 2011 SHORT TERM...TODAY THROUGH TUESDAY MCS CURRENTLY ONGOING OVER CENTRAL/SOUTHERN MISSOURI IS BEGINNING TO SHOW SIGNS OF EVOLVING INTO A BOWING STRUCTURE AS IT ACCELERATES EASTWARD ACROSS FAR SOUTHERN ILLINOIS AND WESTERN KENTUCKY OVER THE NEXT FEW HOURS. BASED ON RADAR/SATELLITE LOOPS...IT APPEARS BULK OF THE HEAVY RAINFALL WITH THIS SYSTEM WILL REMAIN JUST SOUTH OF THE KILX CWA EARLY THIS MORNING. AS SUCH...HAVE DECIDED TO ALLOW THE FLASH FLOOD WATCH FOR OUR SOUTHERN PERIPHERY TO EXPIRE AT 12Z. WILL HOWEVER CARRY LIKELY POPS ALONG AND SOUTH OF I-70...AS NORTHERN EDGE OF STORM COMPLEX WILL LIKELY IMPACT THIS AREA. FURTHER NORTH...WILL ONLY MENTION LOW CHANCE POPS ACROSS THE REMAINDER OF THE CWA. ONCE THE EARLY MORNING MCS PUSHES FURTHER EASTWARD INTO THE OHIO RIVER VALLEY...SUBSIDENCE IN ITS WAKE SHOULD LARGELY SUPPRESS ADDITIONAL CONVECTIVE DEVELOPMENT FOR THE BALANCE OF THE DAY. HAVE THEREFORE ONLY MENTIONED SLIGHT CHANCE POPS FOR THE AFTERNOON. STILL PLENTY OF QUESTIONS CONCERNING POTENTIAL NOCTURNAL CONVECTION TONIGHT. AS DEEP UPPER TROUGH DIGS OVER THE ROCKIES...WEAK RIDGING WILL DEVELOP DOWNSTREAM ACROSS THE MIDWEST. THIS WILL HELP SHIFT THE PERSISTENT FRONTAL BOUNDARY THAT HAS PLAGUED THE REGION FOR SEVERAL DAYS FURTHER NORTHWARD INTO CENTRAL ILLINOIS. DESPITE PRESENCE OF FRONT...STRONGEST LOW-LEVEL JET WILL LIKELY BE FOCUSED FURTHER WEST IN ADVANCE OF THE APPROACHING UPPER TROUGH. AS A RESULT...DO NOT ANTICIPATE WIDESPREAD STORMS ACROSS THE AREA TONIGHT. WILL THEREFORE ONLY CARRY CHANCE POPS ACROSS THE BOARD...AS WEAKER LOW-LEVEL INFLOW INTERACTS WITH BOUNDARY. WARM FRONT WILL LIFT SLOWLY NORTHWARD ON MONDAY...SO HAVE OPTED TO MAINTAIN LOW CHANCE POPS ACROSS THE NORTHERN HALF OF THE CWA IN CLOSER PROXIMITY TO THE BEST FORCING. THINK THIS CHANCE WILL BE FOCUSED PRIMARILY IN THE MORNING...WITH HOT/DRY CONDITIONS EXPECTED EVERYWHERE BY AFTERNOON. AS ROCKIES UPPER TROUGH LIFTS SLOWLY NORTHEASTWARD...IT WILL GRADUALLY DRAG A COLD FRONT TOWARD CENTRAL ILLINOIS. MODEL CONSENSUS KEEPS FRONT WELL WEST OF THE AREA THROUGH MONDAY NIGHT...THEN ADVANCES IT FURTHER EASTWARD ON TUESDAY. VERY UNSTABLE AIRMASS IN ADVANCE OF THE BOUNDARY CHARACTERIZED BY LIFTED INDEX VALUES OF -8 TO -10C WILL SUPPORT THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. LONG TERM...WEDNESDAY THROUGH SATURDAY COLD FRONT WILL SLOWLY PUSH THROUGH CENTRAL ILLINOIS ON WEDNESDAY...HOWEVER PRIMARY MOISTURE/INSTABILITY AXIS WILL BE LOCATED FURTHER EAST AND SOUTH ACROSS THE OHIO RIVER VALLEY. MODELS ARE NOT PRODUCING MUCH IN THE WAY OF PRECIP...BUT AM RELUCTANT TO GO TOTALLY DRY UNTIL FRONT PUSHES THROUGH. HAVE THEREFORE MAINTAINED LOW CHANCE POPS ACROSS THE E/SE THROUGH WEDNESDAY. AFTER THAT...SLOW-MOVING UPPER LOW WILL MEANDER ACROSS THE UPPER MIDWEST/GREAT LAKES...ENSURING COOLER AND DRIER WEATHER FOR THURSDAY THROUGH SATURDAY. BARNES && .AVIATION... ISSUED 1202 AM CDT SUN JUN 19 2011 MCS CURRENTLY GETTING ORGANIZED OVER SOUTHWESTERN MO LOOKS LIKE IT WILL MIGRATE EASTWARD OVERNIGHT AND STAY PRETTY MUCH SOUTH OF THE TAF SITES. OTHER ACTIVITY OVER CENTRAL/EASTERN MO MAY SKIRT THE SPI-DEC-CMI TERMINALS...HOWEVER THE AIRMASS OVER IL IS MORE HOSTILE TO ORGANIZED CONVECTION. LINEAR EXTRAPOLATION SUGGESTS A ROUGH ARRIVAL TIME AT SPI OF 0645Z ASSUMING THE STORM NOW CROSSING THE MS RIVER SOUTHWEST OF PPQ SURVIVES. WILL USE THIS TIMING AND GIVE SPI AND DEC A TEMPO FOR THUNDER 06Z-09Z...AND CMI A VCTS FOR 10-14Z. RADAR SIMULATIONS FROM THE HRRR AND WRK-NMM MODELS BOTH KEEP PRECIPITATION SOUTH OF PIA/BMI. THERE WILL ALSO EXIST A RELATIVE LULL IN PRECIPITATION ON SUNDAY DUE TO SUBSIDENCE IN THE WAKE OF TONIGHTS MCS. THEREFORE WILL INDICATE A DRY TAF AFTER 14Z SUN AND CONTINUING THROUGH 06Z MON. WILL INCLUDE SOME 5SM BR AROUND SUNRISE WITH WEAK WINDS RICH SURFACE MOISTURE...ALTHOUGH INCREASING HIGH CLOUDS MAY MITIGATE THIS SOMEWHAT. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ049>052-061- 066-067-071>073. &&
Hazardous weather outlook, Jun 18, 3:43 PM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 343 PM CDT SAT JUN 18 2011 ILZ029-031-036-037-040-041-047-191100- CASS-FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD- 343 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A SERIES OF THUNDERSTORM COMPLEXES WILL MOVE ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL...PARTICULARLY LATER THIS EVENING AND OVERNIGHT. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND DOWN STREAM FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER COMPLEX OF THUNDERSTORMS IS POSSIBLE ON SUNDAY AS A FRONTAL SYSTEM LINGERS OVER THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREAT. AFTER A BRIEF BREAK ON MONDAY...A WEATHER SYSTEM WILL BRING THUNDERSTORM CHANCES BACK TO THE REGION FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. ILZ049-050-191100- MORGAN-SCOTT- 343 PM CDT SAT JUN 18 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A SERIES OF THUNDERSTORM COMPLEXES WILL MOVE ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL...PARTICULARLY LATER THIS EVENING AND OVERNIGHT. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND DOWN STREAM FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER COMPLEX OF THUNDERSTORMS IS POSSIBLE ON SUNDAY AS A FRONTAL SYSTEM LINGERS OVER THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREAT. AFTER A BRIEF BREAK ON MONDAY...A WEATHER SYSTEM WILL BRING THUNDERSTORM CHANCES BACK TO THE REGION FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. ILZ052-061-066-067-071>073-191100- CHRISTIAN-CLAY-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-SHELBY- 343 PM CDT SAT JUN 18 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A SERIES OF THUNDERSTORM COMPLEXES WILL MOVE ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL...PARTICULARLY LATER THIS EVENING AND OVERNIGHT. MANY AREAS ALONG AND SOUTH OF INTERSTATE 72 HAVE ALREADY HAD ANYWHERE FROM ONE TO FIVE INCHES OF RAIN THIS MORNING...ESPECIALLY AREAS WEST OF INTERSTATE 55. THESE LOCATIONS HAVE SATURATED GROUND...PONDING...AND FLOODING. ANY ADDITIONAL RAINFALL WILL ENHANCE THE THREAT FOR FLASH FLOODING THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER COMPLEX OF THUNDERSTORMS IS POSSIBLE ON SUNDAY AS A FRONTAL SYSTEM LINGERS OVER THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREAT. AFTER A BRIEF BREAK ON MONDAY...A WEATHER SYSTEM WILL BRING THUNDERSTORM CHANCES BACK TO THE REGION FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. ILZ027-028-030-038-042>046-048-053>057-062-063-068-191100- CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT-STARK- VERMILION- 343 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A SERIES OF THUNDERSTORM COMPLEXES WILL MOVE ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL...PARTICULARLY LATER THIS EVENING AND OVERNIGHT. MANY AREAS ALONG AND SOUTH OF INTERSTATE 72 HAVE ALREADY HAD ANYWHERE FROM ONE TO FIVE INCHES OF RAIN THIS MORNING...ESPECIALLY AREAS WEST OF INTERSTATE 55. THESE LOCATIONS HAVE SATURATED GROUND...PONDING...AND FLOODING. ANY ADDITIONAL RAINFALL WILL ENHANCE THE THREAT FOR FLASH FLOODING THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER COMPLEX OF THUNDERSTORMS IS POSSIBLE ON SUNDAY AS A FRONTAL SYSTEM LINGERS OVER THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREAT. AFTER A BRIEF BREAK ON MONDAY...A WEATHER SYSTEM WILL BRING THUNDERSTORM CHANCES BACK TO THE REGION FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. ILZ051-191100- SANGAMON- 343 PM CDT SAT JUN 18 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A SERIES OF THUNDERSTORM COMPLEXES WILL MOVE ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL...PARTICULARLY LATER THIS EVENING AND OVERNIGHT. MANY AREAS ALONG AND SOUTH OF INTERSTATE 72 HAVE ALREADY HAD ANYWHERE FROM ONE TO FIVE INCHES OF RAIN THIS MORNING...ESPECIALLY AREAS WEST OF INTERSTATE 55. THESE LOCATIONS HAVE SATURATED GROUND...PONDING...AND FLOODING. ANY ADDITIONAL RAINFALL WILL ENHANCE THE THREAT FOR FLASH FLOODING THROUGH THE OVERNIGHT HOURS. IN ADDITION...INCREASED RELEASES FROM SPAULDING DAME AT LAKE SPRINGFIELD WILL SEND INCREASED FLOW TO THE SUGAR CREEK DOWNSTREAM FROM THE DAM. MANY POTENTIAL WATER ISSUES FOR THE AREA ARE CREATING A DANGEROUS FLOOD THREAT. STAY VERY ALERT TO CHANGING CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER COMPLEX OF THUNDERSTORMS IS POSSIBLE ON SUNDAY AS A FRONTAL SYSTEM LINGERS OVER THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREAT. AFTER A BRIEF BREAK ON MONDAY...A WEATHER SYSTEM WILL BRING THUNDERSTORM CHANCES BACK TO THE REGION FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. HJS
In the hours before
Special weather statement, Jun 19, 1:09 AM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
109 AM CDT SUN JUN 19 2011
ILZ049-050-190715-
MORGAN-SCOTT-
109 AM CDT SUN JUN 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN AND SCOTT COUNTIES UNTIL
215 AM CDT...
AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINCHESTER...MOVING EAST AT 25 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHAPIN...
MURRAYVILLE...
WOODSON...
JACKSONVILLE...
FRANKLIN...
ALEXANDER...
OTHER LOCATIONS AFFECTED INCLUDE...RIGGSTON...MERRITT...LYNNVILLE...
SOUTH JACKSONVILLE...LAKE JACKSONVILLE AND JACKSONVILLE MUNICIPAL
AIRPORT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3988 9021 3988 9000 3979 9000 3978 8998
3976 8998 3971 8998 3966 8996 3960 8995
3953 9048 3973 9057
TIME...MOT...LOC 0609Z 252DEG 24KT 3965 9043
AUTENLocal storm report, Jun 19, 4:42 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
442 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/19/2011 M1.33 INCH EFFINGHAM IL MESONET
RAINFALL TOTAL IN THE PAST 30 MINUTES.
&&
JRPLocal storm report, Jun 19, 5:03 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
503 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/19/2011 M1.86 INCH EFFINGHAM IL AWOS
TOTAL IN 40 MINUTES
&&
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:25 PM CDT | Flash Flood Warning | ILX | Sangamon | 12 hr |
| Jun 18, 10:33 PM CDT | Areal Flood Warning | ILX | Morgan, Sangamon | 6 hr |
| Jun 19, 1:09 AM CDT | Special Weather Statement | ILX | Morgan, Scott | 66 min |
| Jun 19, 4:34 AM CDT | Flash Flood Warning | ILX | Effingham, Shelby | 9 hr |
| Jun 19, 4:35 AM CDT | Areal Flood Warning | ILX | Morgan, Sangamon | 14 hr |
| Jun 19, 7:16 AM CDT | Flash Flood Warning | ILX | Sangamon | 7 hr |
| Jun 19, 9:16 AM CDT | Flash Flood Warning | ILX | Scott | 12 hr |
| Jun 19, 9:53 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan | 6 hr |
| Jun 19, 10:29 AM CDT | River Flood Warning | ILX | Lawrence | 69 hr |
| Jun 19, 2:29 PM CDT | Flash Flood Watch | ILX | Sangamon | 15 hr |
| Jun 19, 6:34 PM CDT | Areal Flood Warning | ILX | Morgan | 12 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.